# SDR TRAX200800878

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 14,521 hours, 9,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXIT SIGN INOP.  FLT 4756 DEL 12 MINS NC FLT 4374 CX.  REMOVED AND REPLACED NR 1 AND 2 BATTERIES FOR EMERGENCY LIGHT ASSY AS PER AMM 33-51-17.  OPS CHECK AS PER AMM 33-51-17.  (B)
